Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jul 5, 2021, 2:22 PM MDT for Teller County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2021, 2:22 PM MDT (20:22 UTC)
- Expired
- Jul 5, 2021, 2:45 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
County Teller County, CO
The radar
The Pueblo radar (KPUX), 105 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -470 J/kg
- Mixed-layer LCL
- 2151 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
614 WWUS85 KPUB 052022 SPSPUB Special Weather Statement National Weather Service Pueblo CO 222 PM MDT Mon Jul 5 2021 COZ081-082-052045- Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 222 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WESTERN EL PASO COUNTIES UNTIL 245 PM MDT... At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near Divide, or 23 miles northwest of Colorado Springs, moving southeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Woodland Park, Green Mountain Falls, Divide and Pikes Peak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3907 10529 3912 10516 3884 10497 3879 10524 TIME...MOT...LOC 2022Z 332DEG 16KT 3902 10518 $$ kam
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jul 5, 12:16 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 5, 12:16 PM MDT, 2 hours 6 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1216 PM MDT Mon Jul 5 2021 .UPDATE... Issued at 1215 PM MDT Mon Jul 5 2021 No big changes to the forecast for today, with heavy rainfall and flash flooding across the burn scars still the main concerns. Thunderstorm activity across the mountains has begun and will continue to increase in coverage over the next couple of hours. These storms will be efficient rain producers, with the threat of burn scar flash flooding quickly increasing early this afternoon. Additionally, given the slow movement and expected high rainfall rates, any location over or near the mountains will have a flash flood risk. Storms still expected to move east off of the mountains and into the I-25 corridor this afternoon and evening, and as they do so, will support a threat of strong to severe storms. Still expect the main hazards to be 1-1.5" hail and 60mph wind gusts under the strongest storms. && .SHORT TERM...(Today and tonight) Issued at 340 AM MDT Mon Jul 5 2021 Main Points: 1) Flash Flood Watch has been issued for the burn scars from 12PM to 9PM today. 2) Severe thunderstorms are possible over the I-25 corridor later this afternoon and evening. Main risks will be 1-1.5" hail and 60mph wind gusts under the strongest storms. The upper level pattern remains similar to that of yesterday with a high pressure circulation centered over the 4 corners region. Ample moisture is still in place over the mountains and currently the dew point observations in Salida is 50F, which is quite high. The surface to 700hPa flow over the plains will be from the east, which will advect moist air towards the eastern mountains and through the mountain gaps aiding in filling the mountain valleys with more moist air. A strong shortwave is expected to propagate overhead this afternoon, aiding in widespread thunderstorm coverage over the mountains. SPC HREF data paintball plots >40dbz and mean QPF aids in confidence that heavy rain producing thunderstorms will develop in the vicinity, if not over, high risk areas for flash flooding, such as the burn scars and the Chalk Cliffs. Saturated soils outside of the burn scars are also prone to flash flooding. With all of this being said, we have issued a Flash Flood Watch from 12PM to 9PM for the burn scars and Chalk Cliffs. The SPC issued a Marginal Risk for severe weather over the I-25 corridor for this afternoon and evening. As mentioned in the previous paragraph, moist low level air is expected to be advected towards the mountains and the I-25 corridor. The enhanced low level moisture and efficient day time heating will result in CAPE values around 1000-1500 J/kg. The 0-6km bulk shear values are around 20-30 kts and the hodograph is straight. So as the storms that develop over the mountains propagate east over the I-25 corridor, they'll encounter a modest CAPE and sheared environment which could produce a few severe storms. Main risks at this point in time are 1-1.5" hail and 60 mph wind gusts under the strongest storms. Lingering storms are possible through the overnight hours as a surface cyclone remains over the eastern plains adding enhanced low level convergence over the northern I-25 corridor and north of Highway 50 and orographic lift over El Paso, Pueblo, and Fremont Counties. CAPE values will be limited as diurnal cooling occurs, but some heavy rain with rumbles of thunder are possible. Scattered PoPs have been included in the grids through the overnight. High temperatures will be similar to what they were yesterday and will be dependent on where thunderstorms develop and where cooler thunderstorm outflow air spreads. Expect high temperatures in the low to mid 90s over the plains, the mid to upper 80s over the mountain valleys, and the mid 70s over Lake and Teller Counties. Low temperatures tomorrow morning will be in the low to mid 60s over the plains, the 40s to low 50s over the mountain valleys and Teller County. .LONG TERM...(Tuesday through Sunday) Issued at 340 AM MDT Mon Jul 5 2021 ...Some marginal severe possible Tuesday along with heavy rain southern mtns, then hot late week, then cooling off for the weekend... The best chance of precip over our region during this period is likely going to occur on Tuesday. A boundary is going to work its way south and will likely extend from KTAD to KLAA by 18Z Tuesday. This boundary will be the focus for storms on the plains which may start relatively early in the day. With respect to strong/svr storms, this boundary will have the potential to produce a favorable horizontal sfc shear pattern, which could be favorable for landspout production. Of course, if the boundary surges southward then spout potential will be decreased. The other area of concern this day will be along the mtns/plains interface as stout northeast winds in the lower atmosphere will be pushing into the eastern slopes of the s mtns. This will likely allow for locally heavy rains to occur, and burn scar flooding will be enhanced this day. The interior mtns will likely remain dry on Tuesday. Max temps Tuesday will likely remain be several degrees below normal, especially on the plains. Wednesday will be drier across the region although max temps will be similar to Tuesdays max temps. The best chance of precip this day will be along the CO/NM border. Thursday and Friday will be hot and thunder will be hard to come by. The best chance will be over the mtns and the storms will be isolated. It will be hot these two days with temps in the 90s over the plains, with temps nearing 100F along the lower Ark Rvr valley. San Luis Valley will be in the upper 80s. For the weekend, the mid level ridge will be forced westward allowing for N-NW flow to develop over the region. This will allow temps to cool off some and shower and thunderstorms chances will once again increase over the region. Warmer and drier for early next week. \/Hodanish && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1143 AM MDT Mon Jul 5 2021 VFR conditions will be predominant throughout the forecast period for all TAF sites, CIGs will remain fairly high based although they could come down a bit in SHRA or TSRA in the vicinity of all terminals later in the afternoon and evening. KALS looks to have the best chance of TSRA later today. Precipitation could also reduce VIS temporarily into possibly MVFR or even IFR criteria. KPUB will more than likely only see SHRA in the vicinity later this evening. Keep in mind that outflows can also cause wind shifts to occur in the vicinity of anyone of these terminals. Some of the higher wind gusts in the lower levels near KALS later in the day could also result in some light to moderate CAT near the surface. Winds at KALS will be primarily light and variable and then become NW'ly and then back to the NE and increase a little with some gusts as high as 22 kts, they will weaken later in the evening and become East to SE'ly. At KCOS and KPUB, SE'ly winds will eventually shift out of the NW later this evening and then remain from that direction throughout the rest of the forecast period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 9 PM MDT this evening for COZ060>062- 072>074-077>080-087. && UPDATE...RODRIGUEZ SHORT TERM...SKELLY LONG TERM...HODANISH AVIATION...STEWARD
Hazardous weather outlook, Jul 5, 11:55 AM MDT, 2 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1155 AM MDT Mon Jul 5 2021 COZ058>089-093>099-061800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1155 AM MDT Mon Jul 5 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Widespread thunderstorms are expected over the mountains and mountain valleys this afternoon and evening. The thunderstorms will then move into the plains, around the I-25 corridor, later this afternoon and evening. A few of the thunderstorms along the I-25 corridor may become severe, with the main severe weather hazards expected to be 1 to 1.5 inch hail and 60 mph winds. Flash flooding will be possible over the Spring, Decker, Junkins, and Hayden Pass burn scars, as well as the Chalk Cliffs if a heavy rain producing thunderstorm develops over one of these burn scars. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Showers and thunderstorms, some possibly marginally severe, will be possible on Tuesday across the plains and along the east slopes of the southern mountains. A few of the storms on the east slopes of the mountains will have the potential to produce locally heavy rain, which may cause flash flooding on the burn scars. On Wednesday, showers and thunderstorms will be possible mainly along the Colorado and New Mexico border. On Thursday and Friday, only isolated thunderstorms will be possible, mainly over the mountains. A chance of showers and thunderstorms will return to the entire region for the weekend as cooler air moves back into the region. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over all of south central and southeast Colorado this afternoon and evening. RODRIGUEZ
In the hours before
Special weather statement, Jul 5, 1:12 PM MDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Pueblo CO 112 PM MDT Mon Jul 5 2021 COZ060-064>066-069-052000- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Saguache County West of Continental Divide Below 10000 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 112 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAGUACHE COUNTY UNTIL 200 PM MDT... At 111 PM MDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Bonanza, or 19 miles southwest of Decker Burn Scar, moving south at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of north central Saguache County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3834 10639 3835 10616 3815 10612 3814 10639 TIME...MOT...LOC 1911Z 357DEG 7KT 3825 10627 Rodriguez
Special weather statement, Jul 5, 1:25 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
125 PM MDT Mon Jul 5 2021
COZ067-068-052000-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
125 PM MDT Mon Jul 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MINERAL COUNTY UNTIL
200 PM MDT...
At 125 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles southwest of Wagon Wheel Gap, or 47 miles north of Dulce. This
storm was nearly stationary.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of west central
Mineral County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3762 10712 3767 10712 3768 10713 3770 10711
3763 10692 3751 10705 3754 10713
TIME...MOT...LOC 1925Z 301DEG 4KT 3762 10707
kamSpecial weather statement, Jul 5, 1:52 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
152 PM MDT Mon Jul 5 2021
COZ062-063-052030-
Central Chaffee County Below 9000 Ft CO-
Western Mosquito Range/East Chaffee County above 9000Ft CO-
152 PM MDT Mon Jul 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHAFFEE COUNTY UNTIL
230 PM MDT...
At 152 PM MDT, Doppler radar was tracking a strong thunderstorm near
Trout Creek Pass, or 27 miles north of Decker Burn Scar, moving east
at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Buena Vista and Trout Creek Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3891 10597 3888 10598 3888 10594 3887 10593
3885 10594 3881 10591 3877 10593 3877 10594
3875 10594 3871 10599 3881 10614 3893 10601
TIME...MOT...LOC 1952Z 284DEG 10KT 3884 10600
kamLocal storm report, Jul 5, 2:16 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
216 PM MDT MON JUL 5 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM HEAVY RAIN 12 NE TWO BUTTES 37.69N 102.25W
07/03/2021 M1.34 INCH PROWERS CO TRAINED SPOTTER
MOST OF THE RAINFALL OCCURRED WITHIN 30
MINUTES.
&&Special weather statement, Jul 5, 2:22 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 222 PM MDT Mon Jul 5 2021 COZ081-082-052045- Pikes Peak above 11000 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 222 PM MDT Mon Jul 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WESTERN EL PASO COUNTIES UNTIL 245 PM MDT... At 222 PM MDT, Doppler radar was tracking a strong thunderstorm near Divide, or 23 miles northwest of Colorado Springs, moving southeast at 20 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Woodland Park, Green Mountain Falls, Divide and Pikes Peak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3907 10529 3912 10516 3884 10497 3879 10524 TIME...MOT...LOC 2022Z 332DEG 16KT 3902 10518 kam
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 6:20 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 4, 6:26 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 42 min |
| Jul 4, 6:28 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 41 min |
| Jul 4, 6:34 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 4, 6:55 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Jul 4, 7:19 PM MDT | Special Weather Statement | PUB | Prowers | 41 min |
| Jul 4, 7:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 4, 7:25 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 38 min |
| Jul 4, 7:29 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jul 4, 7:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 17 min |
| Jul 4, 7:56 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 21 min |
| Jul 4, 8:00 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 30 min |
| Jul 4, 8:08 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 37 min |
| Jul 4, 8:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 51 min |
| Jul 4, 8:16 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 4, 8:18 PM MDT | Special Weather Statement | PUB | Fremont | 42 min |
| Jul 4, 8:20 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 25 min |
| Jul 4, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 35 min |
| Jul 4, 8:36 PM MDT | Flash Flood Warning | PUB | Prowers | 2 hr |
| Jul 4, 8:42 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jul 4, 8:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 31 min |
| Jul 4, 8:48 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 85 min |
| Jul 4, 9:01 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 4, 9:10 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 35 min |
| Jul 4, 9:22 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 38 min |
| Jul 4, 9:44 PM MDT | Special Weather Statement | PUB | 31 min | |
| Jul 4, 9:56 PM MDT | Special Weather Statement | PUB | Bent | 34 min |
| Jul 5, 2:39 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 18 hr |
| Jul 5, 12:45 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jul 5, 1:12 PM MDT | Special Weather Statement | PUB | Saguache | 48 min |
| Jul 5, 1:25 PM MDT | Special Weather Statement | PUB | Mineral | 35 min |
| Jul 5, 1:52 PM MDT | Special Weather Statement | PUB | Chaffee | 38 min |
| Jul 5, 2:28 PM MDT | Special Weather Statement | PUB | Saguache | 47 min |
| Jul 5, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Teller | 24 min |
| Jul 5, 2:55 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 5, 2:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jul 5, 3:09 PM MDT | Special Weather Statement | PUB | Custer | 36 min |
| Jul 5, 3:14 PM MDT | Special Weather Statement | PUB | Rio Grande | 31 min |
| Jul 5, 3:23 PM MDT | Special Weather Statement | PUB | Saguache | 37 min |
| Jul 5, 3:29 PM MDT | Special Weather Statement | PUB | Alamosa | 31 min |
| Jul 5, 3:44 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jul 5, 3:53 PM MDT | Areal Flood Advisory | PUB | Custer | 56 min |
| Jul 5, 4:02 PM MDT | Special Weather Statement | PUB | Alamosa | 28 min |
| Jul 5, 4:08 PM MDT | Special Weather Statement | PUB | Alamosa | 37 min |
| Jul 5, 4:11 PM MDT | Special Weather Statement | PUB | Custer | 34 min |
| Jul 5, 4:34 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Saguache | 26 min |
| Jul 5, 4:47 PM MDT | Flash Flood Warning | PUB | Custer, Huerfano | 3 hr |
| Jul 5, 4:52 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 5, 4:58 PM MDT | Special Weather Statement | PUB | Custer | 32 min |
| Jul 5, 5:14 PM MDT | Special Weather Statement | PUB | Costilla | 31 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.